# SDR K11A2023051100208

- Difficulty date: May 11, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N325FL
- Make and model: Boeing 737-8
- Aircraft serial: 28325
- Aircraft time: 48,113 hours, 33,670 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Switch
- Condition: Out Of Adjust
- Location: Zone 100
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AFT CARGO DOOR LIGHT ILLUMINATED ON TAKE OFF. CORRECTIVE ACTION ADJUSTED AFT CARGO DOOR SWITCH
